# SDR PCAA0209103

- Difficulty date: September 5, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 33,960 hours, 36,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Jumper
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FLOOR LEVEL EMERGENCY LIGHTS FROM ROW 7 TO ROW 1 ON RIGHT SIDE, AND ROW 5 TO ROW 7 LEFT SIDE FOUND INOPERATIVE.  EMERGENCY LIGHT BATTERIES REMOVED TO REPLACE FUSES, BATTERIES THEN REINSTALLED.  ALL JUMPER LEADS CHECKED.  JUMPERS THAT WERE FOUND LOOSE WERE RESECURED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
